MathSciNet Relay Station
MathSciNet bibliographic data
MR2724146 55M20 (47H10 54C60)
Chang, T. H.; Chen, C. M. Fixed point theorems for the generalized $\Psi$-set contraction mapping on an abstract convex space. Taiwanese J. Math. 14 (2010), no. 5, 2015–2025.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement